# SDR SWAA2019071935134

- Difficulty date: July 18, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N8633A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36905
- Aircraft time: 18,337 hours, 8,058 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 451024UF00
- Part serial: 479809702
- Condition: Faulty
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON INITIAL CLIMB OUT FLIGHT ATTENDANTS REPORTED A SLIGHT ELECTRIC BURNING SMELL THAT LASTED FOR JUST A FEW SECONDS AND THEN STOPPED. THE SMELL CAME FROM THE AFT GALLEY.  R&R AFT 2 COFFEE MAKER PER AMM.
